Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had unprotected sex, no direct ejaculation inside the vagina. Took I- pill and got periods. Is it her periods?<br><br>

Hi , my girlfriend is 12 days late for her periods. On roughly the 5th day of her late periods ,we had sexual contact ,though there was no direct ejaculation or contact with her vagina . It was just rubbing of her panty over my penis . There might have been presemen.Hence,to be safe,she took an Ipill ,within 24 hours. Today,on the 12th day of her late periods,she started bleeding . Is it her periods,or just a side effect of Ipill ? Please help. is there any possiblity of pregnancy?
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for posting your query. From the information in your question, pregnancy is unlikely. If the blood flow is like her normal periods , there is nothing to worry as i pill itself can cause delayed periods. If the bleeding is light , please see a doctor to clarify.
Answered: Sat, 10 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor